Journal article icon

Journal article

THE NONLINEAR SELF-REGULATION OF COSMIC-RAY ACCELERATION AT SHOCKS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/mnras/225.3.615

Authors


Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
225
Issue:
3
Pages:
615-626
Publication date:
1987-04-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:57c44af2-0a9e-4b3c-a0b3-ddacd9a201d4
Source identifiers:
205955
Local pid:
pubs:205955

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP